Open Journal of Optimization

Open Journal of Optimization

ISSN Print: 2325-7105
ISSN Online: 2325-7091
www.scirp.org/journal/ojop
E-mail: ojop@scirp.org
"On the Quadratic Transportation Problem"
written by Veena Adlakha, Krzysztof Kowalski,
published by Open Journal of Optimization, Vol.2 No.3, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] A simple parallelizable method for the approximate solution of a quadratic transportation problem of large dimension with additional constraints
2019
[2] АДАПТИВНОЕ УПРАВЛЕНИЕ ПЕЧАМИ ОТЖИГА МЕТАЛЛА НА ОСНОВЕ НЕЙРОСЕТЕВОЙ НАСТРОЙКИ ПАРАМЕТРОВ ЛИНЕЙНЫХ …
2018
[3] АДАПТИВНОЕ УПРАВЛЕНИЕ ПЕЧАМИ ОТЖИГА МЕТАЛЛА НА ОСНОВЕ НЕЙРОСЕТЕВОЙ НАСТРОЙКИ ПАРАМЕТРОВ ЛИНЕЙНЫХ РЕГУЛЯТОРОВ
2018
[4] Half-quadratic transportation problems
2017
[5] 天目酒精有限公司物流运输的问题分析及对策研究
经济研究导刊, 2016
[6] A Hybrid Dynamic Programming for Solving Fixed Cost Transportation with Discounted Mechanism
Journal of Optimization, 2016
[7] A Maximin Zero Suffix Method for Quadratic Transportation Problem
2016
[8] Об одном подходе к определению весовых коэффициентов метода пространства состояний
2015
[9] About One Approach to Determine the Weights of the State Space Method.
Science & Education of Bauman MSTU/Nauka i Obrazovanie of Bauman MSTU, 2015
[10] Left ventricular assist device (lvad) design features: literature review
Science & Education, 2014
[11] Inverse Quadratic Transportation Problem
arXiv preprint arXiv:1409.6030, 2014
[12] electronic journal SCIENCE & EDUCATION Bauman Moscow State Technical University. El № FS 77-48211. ISSN 1994-0408
образование, 2013
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top